# SDR CA071023008

- Difficulty date: October 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,533 hours
- Engine: Allsn 250C20
- System (JASC): 6420 · Tail Rotor Head
- Part: Mechanism
- Part number: 206010743013
- Condition: Worn
- Location: Pitch Change
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE TAIL ROTOR PITCH CHANGE MECHANISM PORTION OF THE 100 HOUR INSP, THE PITCH CONTROL TUBE BUSHING AND/OR BEARING WERE FOUND WORN BEYOND LIMITS ON THE CONTROL TUBE ASSY.  AN EXHAUSTIVE CHECK OF PAPER WORK WAS CARRIED OUT FOR THE TSN AND TSO, THESE COULD NOT BE CONFIRMED. THE PITCH CHANGE MECHANISM HAS PASSED INSPECTION ON THE LAST (2) 600 HOUR INSPECTIONS. (TC NR 20071023008)
